Sergey A. Slavnov
- Associate Professor:HSE Tikhonov Moscow Institute of Electronics and Mathematics (MIEM HSE) / School of Applied Mathematics
- Sergey A. Slavnov has been at HSE since 2011.
Education and Degrees
Candidate of Sciences* (PhD) in Mathematical Logic, Algebra and Number Theory
Thesis Title: Semantic investigations of linear logic
Postgraduate programme in Mathematics
Cornell University, mathematics
Diploma in Mathematics
Lomonosov Moscow State University, Mechanics and Mathematics
According to the International Standard Classification of Education (ISCED) 2011, Candidate of Sciences belongs to ISCED level 8 - "doctoral or equivalent", together with PhD, DPhil, D.Lit, D.Sc, LL.D, Doctorate or similar. Candidate of Sciences allows its holders to reach the level of the Associate Professor.
Awards and Accomplishments
- Preprint Sergey Slavnov. On partial traces and compactification of *-autonomous Mix-categories / Cornell University. Series arxive "math". 2016.
- Preprint Sergey Slavnov. On Banach spaces of sequences and free linear logic exponential modality / Cornell University. Series math "arxiv.org". 2015.
- Preprint Sergey Slavnov. Linear logic with idempotent exponential modalities: a note / Cornell University. Series math "arxiv.org". 2014.
- Article Blute R., Panangaden P., Slavnov Sergey. Deep inference and probabilistic coherence spaces // Applied Categorical Structures. 2012. Vol. 20. No. 3. P. 209-228. (in print)
- Article Slavnov S. A. Geometrical semantics for linear logic (multiplicative fragment) // Theoretical Computer Science. 2006. Vol. 357. No. 1-3. P. 215-229. (in print)
- Article Slavnov S. A. Coherent phase spaces. Semiclassical semantics // Annals of Pure and Applied Logic. 2005. Vol. 131. No. 1-3. P. 177-225. (in print)
- Article Slavnov S. A. From proof-nets to bordisms: the geometric meaning of multiplicative connectives // Mathematical Structures in Computer Science. 2005. Vol. 15. No. 6. P. 1151-1178. (in print)
- Article Slavnov S. A. On completeness of dynamic topological logic // Moscow Mathematical Journal. 2005. Vol. 5. No. 2. P. 477-492. (in print)